# SDR DLL10954799

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Seperation
- Location: Left Gear
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

AT ROTATION ON TAKEOFF, EXPERIENCED THREE COMPRESSOR STALLS ON NR 1 ENGINE.  ENGINE VIBRATION LIGHT ON AND NR 1 ENGINE WAS SHUTDOWN.  ON ARRV AT GATE FOUND FOD DAMAGE TO ENG AND NOSE COWL.  FOUND NR 2F TIRE RECAP SECTION TO BE CAUSE OF FOD.
